American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 103 found      Go to page: 1 2 3 4

[1] Yiyu Liang, Luong Dang Ky and Dachun Yang. Weighted endpoint estimates for commutators of Calder\'on-Zygmund operators. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Henri Martikainen and Mihalis Mourgoglou. Note about square function estimates and uniformly rectifiable measures. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Philip Gressman, Danqing He, Vjekoslav Kovač, Brian Street, Christoph Thiele and Po-Lam Yung. On a trilinear singular integral form with determinantal kernel. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[4] Federico Cacciafesta and Renato Lucà. Singular integrals with angular integrability. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[5] Simon Bortz and Steve Hofmann. A singular integral approach to a two phase free boundary problem. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[6] José M. Conde-Alonso and Luis Daniel López-Sánchez. Operator-valued dyadic harmonic analysis beyond doubling measures. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[7] Ana Grau de la Herrán. Comparison of $T1$ conditions for multi-parameter operators. Proc. Amer. Math. Soc. 144 (2016) 2437-2443.
Abstract, references, and article information   
View Article: PDF

[8] Michael E. Taylor. Commutator estimates for H{\"o}lder continuous and bmo-Sobolev multipliers. Proc. Amer. Math. Soc. 143 (2015) 5265-5274.
Abstract, references, and article information   
View Article: PDF

[9] Virginia Naibo. On the $L^\infty\times L^\infty\rightarrow BMO$ mapping property for certain bilinear pseudodifferential operators. Proc. Amer. Math. Soc. 143 (2015) 5323-5336.
Abstract, references, and article information   
View Article: PDF

[10] Xingfei Xiang and Zhibing Zhang. Hardy-type inequalities for vector fields with vanishing tangential components. Proc. Amer. Math. Soc. 143 (2015) 5369-5379.
Abstract, references, and article information   
View Article: PDF

[11] Philip T. Gressman. $L^p$-nondegenerate Radon-like operators with vanishing rotational curvature. Proc. Amer. Math. Soc. 143 (2015) 1595-1604.
Abstract, references, and article information   
View Article: PDF

[12] Piotr Hajłasz and Zhuomin Liu. Maximal potentials, maximal singular integrals, and the spherical maximal function. Proc. Amer. Math. Soc. 142 (2014) 3965-3974.
Abstract, references, and article information   
View Article: PDF

[13] Henri Martikainen and Mihalis Mourgoglou. Square functions with general measures. Proc. Amer. Math. Soc. 142 (2014) 3923-3931.
Abstract, references, and article information   
View Article: PDF

[14] Jarod Hart. A new proof of the bilinear T(1) Theorem. Proc. Amer. Math. Soc. 142 (2014) 3169-3181.
Abstract, references, and article information   
View Article: PDF

[15] Michael T. Lacey and Antti V. Vähäkangas. The perfect local $Tb$ Theorem and twisted Martingale transforms. Proc. Amer. Math. Soc. 142 (2014) 1689-1700.
Abstract, references, and article information   
View Article: PDF

[16] Árpád Bényi and Rodolfo H. Torres. Compact bilinear operators and commutators. Proc. Amer. Math. Soc. 141 (2013) 3609-3621.
Abstract, references, and article information   
View Article: PDF

[17] Ji Li and Lesley A. Ward. Singular integrals on Carleson measure spaces ${CMO}^p$ on product spaces of homogeneous type. Proc. Amer. Math. Soc. 141 (2013) 2767-2782.
Abstract, references, and article information   
View Article: PDF

[18] Tuomas Orponen. On the Haar shift representations of Calder\'on-Zygmund operators. Proc. Amer. Math. Soc. 141 (2013) 2693-2698.
Abstract, references, and article information   
View Article: PDF

[19] Maria Carmen Reguera and James Scurry. On joint estimates for maximal functions and singular integrals on weighted spaces. Proc. Amer. Math. Soc. 141 (2013) 1705-1717.
Abstract, references, and article information   
View Article: PDF

[20] Jorge Aarão and Michael D. O’Neill. Sharp estimates in some inequalities of Zygmund type for Riesz transforms. Proc. Amer. Math. Soc. 140 (2012) 4227-4233.
Abstract, references, and article information   
View Article: PDF

[21] Feng-Yu Wang and Lixin Yan. Gradient estimate on convex domains and applications. Proc. Amer. Math. Soc. 141 (2013) 1067-1081.
Abstract, references, and article information   
View Article: PDF

[22] Shuichi Sato. Nonisotropic dilations and the method of rotations with weight. Proc. Amer. Math. Soc. 140 (2012) 2791-2801.
Abstract, references, and article information   
View Article: PDF

[23] Yong Ding and Honghai Liu. Weighted $L^p$ boundedness of Carleson type maximal operators. Proc. Amer. Math. Soc. 140 (2012) 2739-2751.
Abstract, references, and article information   
View Article: PDF

[24] Oliver Dragičević. Weighted estimates for powers of the Ahlfors-Beurling operator. Proc. Amer. Math. Soc. 139 (2011) 2113-2120. MR 2775389.
Abstract, references, and article information   
View Article: PDF

[25] Armen Vagharshakyan. Recovering singular integrals from Haar shifts. Proc. Amer. Math. Soc. 138 (2010) 4303-4309. MR 2680056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Ciprian Demeter. Singular integrals along $N$ directions in $\mathbb{R}^{2}$. Proc. Amer. Math. Soc. 138 (2010) 4433-4442. MR 2680067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] John Garnett, Rowan Killip and Raanan Schul. A doubling measure on $\mathbb {R}^d$ can charge a rectifiable curve. Proc. Amer. Math. Soc. 138 (2010) 1673-1679. MR 2587452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Jean Van Schaftingen. Limiting fractional and Lorentz space estimates of differential forms. Proc. Amer. Math. Soc. 138 (2010) 235-240. MR 2550188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Irina Mitrea and Marius Mitrea. A remark on the regularity of the div-curl system. Proc. Amer. Math. Soc. 137 (2009) 1729-1733. MR 2470831.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Steve Hofmann. Dahlberg's bilinear estimate for solutions of divergence form complex elliptic equations. Proc. Amer. Math. Soc. 136 (2008) 4223-4233. MR 2431035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 103 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia